# SDR DALA2024040504115

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,950 hours, 16,476 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 WHILE PERFORMING BHEC IN FR654A 22 UPPER HOLE FOR BRACKET BETWEEN STR 2L. CORRECTIVE ACTION: ACCOMPLISHED ER/A 616992-14 (0277573)
